# SDR DALA13069705802

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Lack Of Lube
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE FAILED PNUEMATIC DEPLOYMENT CHECK.  LUBED AND ADJUSTED LATCH FITTING STUDS AT LT OVERWING SLIDE DOOR IAW AMM 25-65-00-715-052.  OPS CHECKED GOOD IAW AMM 25-65-00-715-052.
